Duality for Optimization Problems with Infinite Sums - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Optimization Year : 2019

Duality for Optimization Problems with Infinite Sums

(1) , (1)
1
Not file

Dates and versions

hal-03437585 , version 1 (20-11-2021)

Identifiers

Cite

Dinh The Luc, Michel Volle. Duality for Optimization Problems with Infinite Sums. SIAM Journal on Optimization, 2019, 29 (3), pp.1819-1843. ⟨10.1137/18M117950X⟩. ⟨hal-03437585⟩
34 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More